Strong asymptotic behavior for extremal polynomials with respect to varying measures on the unit circle

Autor: Bello Hernández, ManuelMínguez Ceniceros, Judit

Tipo de documento: Artículo de revista

Revista: Journal of Approximation Theory. ISSN: 0021-9045. Año: 2003. Número: 1. Volumen: 125. Páginas: 131-144.

doi 10.1016/j.jat.2003.09.001Texto completo open access 

JCR:
Edición:
Science  Área: MATHEMATICS  Quartil: Q2  Lugar área: 60/174  F. impacto: 0,528 

SCIMAGO:
SJR:
,832  SNIP: 1,259 

CIRC: GRUPO A

Referencias:

  • Bello Hernández, M., Marcellán, F., Mínguez Ceniceros, J., Pseudo-uniform convexity in Hp and some extremal problems on Sobolev spaces (2003) Complex Var. Theory Appl., 48 (5), pp. 429-440
  • Bello Hernández, M., Mina Díaz, E., Strong asymptotic behavior and weak convergence of polynomials orthogonal on an arc of the unit circle (2001) J. Approx. Theory, 111 (2), pp. 233-255
  • de la Calle, B., López Lagomasino, G., Strong asymptotics of orthogonal polynomials with varying measures and Hermite-Padé approximants (1998) J. Comput. Math., 99 (1-2), pp. 91-103
  • Geronimus, Ya.L., On some extremal problems in the space Lσ (p) (1952) Mat. Sbornik NS, 31 (73), pp. 3-26. , (In Russian)
  • Gonchar, A.A., López Lagomasino, G., Markov's theorem for multipoint Padé approximants (1978) Mat. Sbornik NS, 105 (147), pp. 512-524. , (4) (Russian)
  • Gonchar, A.A., Rakhmanov, E.A., The equilibrium measure and distribution of zeros of extremal polynomials (1984) Mat. Sbornik NS, 125 (167), pp. 117-127. , 1(9) (Russian)
  • Gonchar, A.A., Rakhmanov, E.A., Equilibrium distributions and the rate of rational approximation of analytic functions (1987) Mat. Sbornik NS, 134 (176), pp. 306-352. , (3) (Russian)
  • Kaliaguine, V.A., On asymptotics of Lp extremal polynomials on a complex curve (0&
  • lt
  • p&
  • lt
  • ∞) (1993) J. Approx. Theory, 74 (2), pp. 226-236
  • Keldysh, M.V., (1985), Selected Papers, Academic Press, Moscow (Russian)
  • López Lagomasino, G., Comparative asymptotics for polynomials that are orthogonal on the real axis (1988) Mat. Sbornik NS, 137 (179), pp. 500-525. , (4) (Russian)
  • López Lagomasino, G., Szego's theorem for polynomials orthogonal with respect to varying measures (1988) Orthogonal Polynomials and Their Applications, pp. 225-260. , (Segovia, 1986) Lecture Notes in Math., Vol. 1329, Springer, Berlin
  • López Lagomasino, G., Rahkmanov, E.A., Rational approximation, orthogonal polynomials and equilibrium distributions (1988) Orthogonal Polynomials and Their Applications, pp. 125-157. , (Segovia, 1986), Lecture Notes in Math., Vol. 1329, Springer, Berlin
  • Nikishin, E.M., Sorokin, V.N., Rational Approximations and Orthogonality (1991) Translations of Math. Monographs, 92. , Amer. Math. Soc. Providence, RI
  • Stahl, H., Strong aymptotics for orthonormal polynomials with varying weights (2000) Acta Sci. Math. (Szeged), 66, pp. 147-192
  • Stahl, H., Totik, V., General Orthogonal Polynomials (1992) Encyclopedia of Mathematics, 43. , Cambridge University Press, Cambridge
  • Szego, G., (1975) Orthogonal Polynomials, 23. , 4th Edition, American Math. Society Colloquium Publications, Amer. Math. Soc., Providence, RI
  • Totik, V., Weighted Approximation with Varying Weight (1994) Lecture Notes in Math., , Vol. 1569, Spriger
  • Walsh, J.L., (1960) Interpolation and Approximation By Rational Functions in the Complex Domain, 20. , 3rd Edition, Amer. Math. Soc. Colloquium Publications, Amer. Math. Society, Providence 6, RI